# SDR FDEA201708232303

- Difficulty date: August 23, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK FLANGE CORRODED, BS 6-100, RBL 8.5.   CORROSION REMOVED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, AND REPAIRED THE SEAT TRACK IAW SRM 53-00-52-2R, FIG 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
